15 Units Between Glabella Now Eye Pain and Ear Issues - Greenwood, IN

16 days out from Botox injections and I've been...

16 days out from Botox injections and I've been freaking out about my ears. Started off as a plugged feeling and then the thing is feared happened. The ringing has begun. Will this ever stop? Please tell me it stops once the Botox wears off? Ears still feel plugged. Other side effects I'm experiencing: eye strain and burning, neck, jaw/tooth, head pain (mainly temples). I got this administered by a board certified plastic surgeon. Only my first Botox experience. And last. Please tell me this eventually stops in most people!!ive read where some still have it years later but I'm assuming that's rare.
Dr Hamilton

1 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
4 out of 5 stars Answered my questions
4 out of 5 stars After care follow-up
4 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
4 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful